0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......

JAMA Clinical Challenge

Acute-Onset Reticulated White Lip


Reticulated white striae on the lower lip.

Jeffery B. Shackelton, MD
Joseph C. English III, MD
A 62-year-old woman returns to your office with a diffuse, pruritic rash on her lips, palms, and upper back 2 weeks after starting lisinopril. Her medical history is significant only for hypertension. She has not had any dental restorative work, has never used intravenous drugs or had a blood transfusion, and has no known history of hepatitis C. On physical examination there are fine, white, intertwined, lacy reticulations on her lower lip, extending onto her buccal mucosa (Figure ). Violaceous flat-topped papules and plaques are also apparent on her palms and upper back.

See the full article for an explanation and discussion.

Author Affiliations: Drs Shackelton and English (englishjc{at}upmc.edu) work at the Department of Dermatology, University of Pittsburgh.